# SDR TWAA0000305

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND VERTICAL STABILIZER DORSAL FIN WITH RIBS CRACKED AT LOWER END, NUMBER 1 AND 5 ON LT SIDE AND 4, 7, AND 8 ON RT SIDE.  REPAIRED RIBS 1, 5, 4, 7 PER SRM 55-02 FIG 19.  REPLACED NUMBER 8 PER SPM 6-70-01.
